# SDR SIMA20161128003

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 34,170 hours, 24,817 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 CROSSBEAM TEE BRACKET IS CRACKED.  INSTALLED A NEW TEE BRACKET IAW SRM 51-42-06 AND 51-42-20.
